# SDR AALA202412177305

- Difficulty date: November 19, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N841AN
- Make and model: Boeing 787-9
- Aircraft serial: 40657
- Aircraft time: 22,512 hours, 2,896 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: KEEL BEAM PANEL LANDING SUPPORT CHANNEL (BELOW ACCESS 129BZ) HAS AREA OF CORROSION AT LEFT HAND SIDE, AFT FACE. ACCOMPLISHED PERMANENT REPAIR ON KEEL BEAM PANEL LANDING SUPPORT CHANNEL AT LEFT HAND SIDE AFT FACE. PER EA #360095.
